# SDR DALA2023011900395

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,987 hours, 40,009 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW ELECTED DE DUE TO TE ASSYM INDICATION DURING APPROACH. CREW PERFORMED A GO AROUND AND LANDED WITHOUT INCIDENT.   FSEU FAULTED LT FLAP POSITION XMTR. R/R LT FLAP POSITION XMTR. OPS CHECK GOOD.
